# SDR DL72W002087

- Difficulty date: October 22, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- Aircraft time: 79,340 hours, 54,037 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 74112
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP.  REPLACED BATTERY AND POWER SUPPLY.
